# SDR SWAA2022031678945

- Difficulty date: February 28, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737*
- Aircraft serial: 33868
- Aircraft time: 58,429 hours, 34,783 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LOWER ATTACH ANGLE AT STA 663 OUTBOARD SIDE OF RBL 45 / [01] RECEIVED -1 REPLACEMENT ANGLE FABRICATED ON WORKSHOP WORK ORDER 43273-6000-0005 AND -2 SPLICE ANGLE FABRICATED ON WORKSHOP WORK ORDER 43273-6000-0006 I/A/W EA NO.22-157-00638-WIP1 STEP 7A;[02] VERIFIED ITEM 1;[03] LOCATED AND DRILLED -1 AND -2 ANGLES IAW EA NO# 22-157-00638-WIP1 FIG 2.;[04] TRIMMED -1 AND -2 ANGLES TO FINAL SIZE I/A/W EA NO# 22-157-00638-WIP1 FIG 2.;[05] VERIFIED STEPS 3 & 4.;[06] VERIFIED MATERIAL FOR CUTOUT AREA INBD OF RELIEF HOLE TO BE 7075-T6-.100' ATAG# A37135 IAW SRM 57-10-10-2R-6 TABLE 201 AND EA# 22-157-00638-WIP3.;[07] VERIFIED ITEM 6;[08] FABRICATED -1 FILLER IAW SRM 57-10-10-2R-6 TABLE 201 AND FIG 202.;[09] INSPECTION CW STEP 8  OK TO TREAT AND PRIME;[10] OK TO INSTALL -1 AND -2 ANGLES;[11] TREATED AND PRIMED -1 FILLER IAW SRM 57-10-10-2R-6.;[12] INSPECTION CW STEP 11;[13] STARTED INSTALLING ALL REPAIR PARTS IAW EA# 22-157-00638 AND SRM 57-10-10-2R-6 AND SRM 57-10-10-2R-3 ALT 2. MIXED BMS5-95 TYPE 1 CLASS B 2 @ 1400 08 MAR 22. SQUEEZE OUT @ 2000 08 MAR 22. FINAK CURE @ 1400 10 MAR 22. ALL PERMANENT OR TEMPORARY FASTENERS INSTALLED BEFORE SQUEEZE OUT TIME.;[14] INSPECTION CW STEP 13;[15] CAP SEALED ALL TANK FASTENERS COMMON TO REPAIR INTERNALLY IAW EA# 22-157-00638 AND SRM 57-10-10-2R-3 ALT 2.;[16] VERIFIED STEP 15;[17] ALL STEPS COMPLETE 1-17 AND EA# 22-157-00638 WIP1; WIP2; WIP3; AND WIP4; AND FINAL ARE C/W;[18] VERIFIED STEP 17 AUDIT C/W
